Relapses in multiple sclerosis: effects of high-dose steroids on cortical excitability
Article first published online: 28 JAN 2014
© 2014 The Author(s) European Journal of Neurology © 2014 EFNS
European Journal of Neurology
Volume 21, Issue 4, pages 630–e30, April 2014
How to Cite
Ayache, S. S., Créange, A., Farhat, W. H., Zouari, H. G., Mylius, V., Ahdab, R., Abdellaoui, M. and Lefaucheur, J.-P. (2014), Relapses in multiple sclerosis: effects of high-dose steroids on cortical excitability. European Journal of Neurology, 21: 630–e30. doi: 10.1111/ene.12356
- Issue published online: 13 MAR 2014
- Article first published online: 28 JAN 2014
- Manuscript Accepted: 17 DEC 2013
- Manuscript Received: 8 DEC 2013
- AP-HP. Grant Number: 2007-002179-15
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.